MAUDE Adverse Event Report: IMMUCOR, INC. GAMMA-CLONE; ANTI-D (MONOCLONAL BLEND) BLOOD GROUPING REAGENT

IMMUCOR, INC. GAMMA-CLONE; ANTI-D (MONOCLONAL BLEND) BLOOD GROUPING REAGENT
Catalog Number 00420503
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
Product notification issued 04/16/2020 for gamma-clone anti-d (monoclonal blend) blood grouping reagent, lots 506300, 506301 regarding decrease in product potency.

Brand Name
GAMMA-CLONE
Common Device Name
ANTI-D (MONOCLONAL BLEND) BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross, ga
MDR Report Key9981711
Report Number1034569-2020-00024
Device Sequence Number14563419
Product Code QHR
UDI-Device Identifier10888234001348
UDI-Public10888234001348
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BL 103523
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2021
Device Catalogue Number00420503
Device Lot Number506301
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2020
Initial Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1